Show simple item record

dc.contributor.authorSevastyanov, Alexey
dc.date.accessioned2020-03-02T11:45:01Z
dc.date.available2020-03-02T11:45:01Z
dc.date.issued2020-03
dc.identifier.citationSevastyanov , A 2020 , ' The structure of Q-W algebras ' , Transformation Groups , vol. 25 , pp. 279–304 . https://doi.org/10.1007/s00031-019-09533-8en
dc.identifier.issn1083-4362
dc.identifier.otherPURE: 141128396
dc.identifier.otherPURE UUID: 03d8963f-43bf-4bce-b4a6-f88cc760c051
dc.identifier.otherScopus: 85065727558
dc.identifier.otherMendeley: 149d8aff-4aa9-38bc-99e4-7208a3e9545a
dc.identifier.urihttps://hdl.handle.net/2164/13765
dc.descriptionOpen Access via Springer Compact Agreementen
dc.format.extent26
dc.language.isoeng
dc.relation.ispartofTransformation Groupsen
dc.subjectAlgebraic groupen
dc.subjectTransversal sliceen
dc.subjectPoisson manifolden
dc.subjectQA Mathematicsen
dc.subjectGeometry and Topologyen
dc.subjectAlgebra and Number Theoryen
dc.subject.lccQAen
dc.titleThe structure of Q-W algebrasen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Sciences (Research Theme)en
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.1007/s00031-019-09533-8
dc.identifier.urlhttp://www.mendeley.com/research/structure-qw-algebrasen
dc.identifier.urlhttp://www.scopus.com/inward/record.url?scp=85065727558&partnerID=8YFLogxKen
dc.identifier.urlhttp://arxiv.org/abs/1709.06347v1en


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record